MathSciNet Relay Station
MathSciNet bibliographic data
MR2781749 54H25 (47H10 47N20)
Nashine, Hemant Kumar; Samet, Bessem Fixed point results for mappings satisfying $(\psi,\phi)$-weakly contractive condition in partially ordered metric spaces. Nonlinear Anal. 74 (2011), no. 6, 2201–2209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement